# SDR FXGA2012018002

- Difficulty date: December 7, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,546 hours, 42,616 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 42,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK DISCOVERED CRACKS ON LOWER WING SKIN AROUND ACCESS PANELS, 143FB AT WING STATION Y-657, 143BB LT WING STATION Y-657, AND 521AB LT WING STATION YA1359.
